RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2003, Volume 5, Number 2  


Illarion Davidovich Muzaev (on the occasion of his sixtieth birthday)
T. G. Voĭnich-Syanozhentskiĭ, A. G. Kusraev, G. L. Lekishvili, V. G. Sozanov, Zh. D. Tuaeva, Sh. S. Khubezhty
3
On Neveu decomposition and ergodic type theorems for semi-finite von Neumann algebras
G. Ya. Grabarnik, A. A. Katz
5
Integral representations of analytic functions in unbounded domains with defining manifolds
Kh. P. Dzebisov
10
Mathematical modeling of ground oscillations based on the taking of nonlinear properties into account under intense actions
V. B. Zaalishvili, Zh. D. Tuaeva
18
Dispersal of pollutants in mountain valleys
E. S. Kamenetskiĭ, A. A. Radionov
24
One property of the weak covergence of operators iterations in von Neumann algebras
A. A. Katz
34
Analytic and numerical solutions of initial-boundary value problems of the wave motion of water in a reservoir
V. G. Sozanov, I. D. Muzaev, S. A. Makarov
36
On the numerical solution of the Dirichlet problem by the local canonical partition method
Sh. S. Khubezhty
52
Владикавказский математический журнал
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021